RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2020, Volume 13, Issue 1, Pages 87–96 (Mi jsfu821)  

Hypergeometric series and the Mellin–Barnes integrals for zeros of a system of Laurent polynomials

Vladimir R. Kulikov

Siberian Federal University, Krasnoyarsk, Russian Federation

Abstract: In the article we present a criterion for convergence of the Mellin–Barnes integral for zeros of a system of Laurent polynomials. Also we give a hypergeometric series for these zeros.

Keywords: Mellin–Barnes integrals, hypergeometric series, Laurent polynomials.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-31-00193
The research is carried out with the financial support of the RFBR, project no. 18-31-00193.


DOI: https://doi.org/10.17516/1997-1397-2020-13-1-87-96

Full text: PDF file (134 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.55
Received: 13.09.2019
Received in revised form: 06.11.2019
Accepted: 20.12.2019
Language:

Citation: Vladimir R. Kulikov, “Hypergeometric series and the Mellin–Barnes integrals for zeros of a system of Laurent polynomials”, J. Sib. Fed. Univ. Math. Phys., 13:1 (2020), 87–96

Citation in format AMSBIB
\Bibitem{Kul20}
\by Vladimir~R.~Kulikov
\paper Hypergeometric series and the Mellin--Barnes integrals for zeros of a system of Laurent polynomials
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2020
\vol 13
\issue 1
\pages 87--96
\mathnet{http://mi.mathnet.ru/jsfu821}
\crossref{https://doi.org/10.17516/1997-1397-2020-13-1-87-96}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000514843200008}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu821
  • http://mi.mathnet.ru/eng/jsfu/v13/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:24
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020